MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; TURON PEGGED GLENOID IMPLANT, SIZE 54

ENCORE MEDICAL L.P. DJO SURGICAL; TURON PEGGED GLENOID IMPLANT, SIZE 54
Catalog Number 520-01-254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported "(dislocation and worn glenoid)".The previous surgery and the surgery detailed in this event occurred 11 years and 10 months apart.This evaluation is limited in scope as the items associated with this investigation were not returned to (b)(6) for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.First, there was a non-conformance associated with the concomitant part # 520-00-000, neck, humeral, neutral which document that out of 20 parts lot, 1 item was scrapped and rejected during dimensional inspection.Second, there was a non-conformance associated with the concomitant part # 520-54-018, head, humeral, neutral, 54- 18 which document that out of 10 parts lot, 1 item was scrapped and rejected during lathe - one operation machining.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation and wear.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.
 
Event or Problem Description
Revision surgery: due to dislocation and wear.

Brand Name
DJO SURGICAL
Common Device Name
TURON PEGGED GLENOID IMPLANT, SIZE 54
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22447447
Report Number1644408-2025-00939
Device Sequence Number8280590
Product Code KWS
UDI-Device Identifier00888912145107
UDI-Public00888912145107
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number520-01-254
Device Lot Number94G1044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT: 878C1221.; 520-01-012 LOT: 456G1073.; 520-54-018 LOT: 939C1023.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale